`a`

Generalized solutions of a non-isothermal phase separation model

Pages: 476 - 485, Issue Special, September 2009

 Abstract        Full Text (139.3K)              

Kota Kumazaki - Department of Mathematics, Nagoya Institute of Technology, Gokiso-cho, Showa-ku, Nagoya, Aichi, 466-8555, Japan (email)
Akio Ito - Department of Electronic Engineering and Computer, Science School of Engineering, Kinki University, Takayaumenobe, Higashihiroshimashi, Hiroshima, 739-2116, Japan (email)
Masahiro Kubo - Department of Mathematics, Nagoya Institute of Technology, Gokiso-cho, Showa-ku, Nagoya 466-8555, Japan (email)

Abstract: We study a non-isothermal phase separation model of the Penrose-Fife type. We introduce the notion of a generalized solution and prove its unique existence.

Keywords:  nonlinear parabolic PDE, phase transitions
Mathematics Subject Classification:  Primary: 35K55 ; Secondary: 82B26

Received: July 2008;      Revised: April 2009;      Published: September 2009.